# SDR 98ZZZX12

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4667Q
- Make and model: Cessna 210L
- Aircraft serial: 21059567
- Engine: Cont IO520L
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: RHB32E
- Condition: Shorted
- Location: Electrode
- Component: Champion
- Stage of operation: IN
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

UPON INSTALLING NEW SPARK PLUGS, THE ENGINE RAN ROUGH.  WHEN INSPECTING THE SPARK PLUGS, THREE WERE FOUND MILLED IMPROPERLY AND SMALL SLIVERS OF METAL SHORTING THE CENTER ELECTRODE.
